Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/35852
Title: Parameter estimation based on interval-valued belief structures
Authors: Deng, XY
Hu, Y
Chan, FTS 
Mahadevan, S
Deng, Y
Keywords: Parameter estimation
Interval-valued belief structures
Dempster-Shafer theory
Belief function
Maximum likelihood estimation
Issue Date: 2015
Publisher: North-Holland
Source: European journal of operational research, 2015, v. 241, no. 2, p. 579-582 How to cite?
Journal: European journal of operational research 
Abstract: Parameter estimation based on uncertain data represented as belief structures is one of the latest problems in the Dempster-Shafer theory. In this paper, a novel method is proposed for the parameter estimation in the case where belief structures are uncertain and represented as interval-valued belief structures. Within our proposed method, the maximization of likelihood criterion and minimization of estimated parameter's uncertainty are taken into consideration simultaneously. As an illustration, the proposed method is employed to estimate parameters for deterministic and uncertain belief structures, which demonstrates its effectiveness and versatility.
URI: http://hdl.handle.net/10397/35852
ISSN: 0377-2217
DOI: 10.1016/j.ejor.2014.10.002
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

6
Last Week
0
Last month
Citations as of Mar 18, 2017

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
Citations as of Mar 23, 2017

Page view(s)

15
Last Week
1
Last month
Checked on Mar 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.